MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ARTERIOGRAM PACK

MEDLINE INDUSTRIES LP; ARTERIOGRAM PACK
Catalog Number DYNJ40471B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to facility on (b)(6) 2024 after filling the syringe with lidocaine "the technologist notices something that appeared to be a needle or staple of some sort in the syringe that was filled".
 
Additional Manufacturer Narrative
According to facility on (b)(6) 2024 after filling the syringe with lidocaine "the technologist noticed something that appeared to be a needle or staple of some sort in the syringe that was filled".Per the facility there was no patient involvement or harm "as the tray was being set up prior to the patient entering the ir suite".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
ARTERIOGRAM PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19498537
Report Number1423395-2024-00426
Device Sequence Number7833344
Product Code OES
UDI-Device Identifier10193489269598
UDI-Public10193489269598
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ40471B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown